# SDR 02FDEA00558

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS NICKS IN LWR EXTERNAL FUSELAGE SKIN BETWEEN BS 368, STR 19L TO 20L.  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 1.
